# SDR AALA20130530003

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 42,197 hours, 19,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY PATH LIGHTING AT SEAT 21D INOPERATIVE.  CONNECTED LOOSE CONNECTOR AT SEAT 21D.  OPS CHECK NORMAL.
